# SDR SIMA202109176004

- Difficulty date: September 16, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N253NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000649
- Aircraft time: 11,479 hours, 7,333 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Module
- Condition: Faulted
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BRAKE CONTROL FAULT EICAS INTERMITTENT IN FLIGHT/EMERGENCY DECLARED/ONE TIRE BLEW ON LANDING/CFR CLEARED ACFT.  BRAKE CONTROL FAULT EICAS INTERMITTENT IN FLIGHT/EMERGENCY DECLARED/ONE TIRE BLEW ON LANDING/CFR CLEARED ACFT. -C/A-REMOVED AND INSTALLED NEW NUM 1 MAIN BRAKE CONTROL MODULE AT SLOT 5 MAU 1 IAW E175 AMM 32-41-07 MAIN BRAKE SYSETEM OPS CHECK GOOD PER AMM 32-41-00 NO BRAKE CONTROL FAULT ON EICAS. REMOVED AND REPLACED NUM 2 MAIN TIRE IAWF MAIN TIRE WORKCARD NUM EA32-49-05-801.
